MAUDE Adverse Event Report: BIOTRONIK AG ORSIRO MISSION US 2.5/30; DRUG-ELUTING STENT SYSTEM, CORONARY

BIOTRONIK AG ORSIRO MISSION US 2.5/30; DRUG-ELUTING STENT SYSTEM, CORONARY
Model Number 453962
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The orsiro mission us stent system was delivered to the target lesion within the lad but after inflation the vessel appeared the same and it was noticed thate there was no stent loaded on the balloon.Another stent was then successfully deployed.

Brand Name
ORSIRO MISSION US 2.5/30
Common Device Name
DRUG-ELUTING STENT SYSTEM, CORONARY
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key24842542
Report Number8043892-2026-03161
Device Sequence Number20239921
Product Code NIQ
UDI-Device Identifier07640130456181
UDI-Public(01)07640130456181(17)281001(10)09250154
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number453962
Device Lot Number09250154
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown